Translator Disclaimer
2004 An Integral Related To The Cauchy Transform On The Sierpinski Gasket
Xin-Han Dong, Ka-Sing Lau
Experiment. Math. 13(4): 415-419 (2004).

Abstract

We estimate an integral on the Sierpinski gasket and justify a theorem in the paper [Lund et al. 98]. The integral relates to the Laplace transform of the Hausdorff measure. It is fundamental and useful in some other contexts [Dong and Lau 04].

Citation

Download Citation

Xin-Han Dong. Ka-Sing Lau. "An Integral Related To The Cauchy Transform On The Sierpinski Gasket." Experiment. Math. 13 (4) 415 - 419, 2004.

Information

Published: 2004
First available in Project Euclid: 22 February 2005

zbMATH: 1059.28006
MathSciNet: MR2118265

Subjects:
Primary: 28A80
Secondary: 30E20

Rights: Copyright © 2004 A K Peters, Ltd.

JOURNAL ARTICLE
5 PAGES


SHARE
Vol.13 • No. 4 • 2004
Back to Top